# SDR DXTA2013020605275

- Difficulty date: January 2, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 5,180 hours, 3,415 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: K400B3C05
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DC EMER R (AMBER) ILLUMINATED IN-FLIGHT AT FL330.  COMPLETED THE EMERGENCY/ABNORMAL PROCEDURES CHECKLIST; "DC EMER BUSS L/R (TAB G3). WHEN REACHED THE "IF DISCHARGE LESS THAN 30 AMPS (FAULT ON MAIN BUS) TURN GEN SWITCH AFFECTED SIDE OFF".  WHEN THE RT GEN SWITCH WAS TURNED OFF THE FOLLOWING LIGHTS ILLUMINATED ON THE EICAS.  AMBER HYD CONTROL FAULT R, ENGINE CONTROL, PITCH ROLL DISCONNECT, DC GEN OFF R, DC EMER BUS R, THE CYAN GUST LOCK ON, WINDSHEAR FAIL, TERRAIN FAIL, GROUND PROX FAIL. THE MASTER CAUTION RESET WOULD CONTINUOUSLY RESET INFLIGHT BECAUSE OF THE HYD PRESS/VOL INDICATOR ON DU2 SCREEN FLICKERING ON AND OFF.  THE FOLLOWING NR WERE DISPLAYED ON THE EICAS.  DC VOLTS L 28, R 28, DC AMPS L 50, R 0, BATT VOLTS L 28, R 24, AMPS L 0, R -20, BATT TEMP L 11C, R 18C.  HYD PRESS -VOL UNREADABLE; IT WAS FLUCTUATING. AND RT T/R "UNLK" LIGHT WAS ILLUMINATED INFLIGHT.  WE HAND FLEW AS A/P AND Y/D NO LONGER WORKED.  WE NO LONGER HAD NOSE WHEEL STEERING AFTER LANDING.  SWAPPED KZ003 APU RELAY, WITH RT MAIN ELECTRICAL RELAY, PN K400B3C-05, SN CP-54013 IN REF TO MM 24-62-03 AND 49-00-01.  OPS CHECKED GOOD.
